# SDR AALA960816

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 422
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOOR SUPPORT AFT OF G2 BETWEEN INBOARD AND OUTBOARD GALLEY MOUNTS CORRODED AT BOTH ENDS.  REMOVED AND FABRICATED NEW FLOOR SUPPORTS PER SRM 53-00-01, INSTALLED SAME AND TREATED AND PAINTED PER SRM 51-21-01.  (M)
